Alert archive / Kentucky / Flash Flood Watches in 2021
Flash Flood Watch 4, NWS Paducah, KY
NWS Paducah, KY issued this flash flood watch at Jul 10, 2021, 2:21 AM CDT for 4 states. It took effect at Jul 10, 2021, 1:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2021, 2:21 AM CDT (07:21 UTC)
- In effect from
- Jul 10, 2021, 1:00 PM CDT
- Expired
- Jul 11, 2021, 3:42 AM CDT
- In force
- 15 hr
- Issued by
- NWS Paducah, KY
- Flood severity
- None
All 54 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Cape Girardeau County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Scott County, MO, Stoddard County, MO
The radar
The Paducah radar (KPAH), 54 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1446 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
741 WGUS63 KPAH 100721 FFAPAH URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Paducah KY 221 AM CDT Sat Jul 10 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ004-005-007-010-011-013>016- 018>021-MOZ076-086-087-101530- /O.NEW.KPAH.FF.A.0004.210710T1800Z-210711T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-White- Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-Hardin- Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-Warrick- Spencer-Ballard-McCracken-Livingston-Crittenden-Lyon-Caldwell-Union KY-Webster-Hopkins-Henderson-Daviess-McLean-Muhlenberg-Perry MO- Bollinger-Cape Girardeau- Including the cities of Murphysboro, Jackson, McLeansboro, Calhoun, Fairfield, Petersburg, Shawneetown, Carbondale, Fort Branch, Vienna, Perryville, Metropolis, Evansville, Poseyville, Princeton, Herrin, Harrisburg, Mound City, Owensboro, Carmi, Jonesboro, Henderson, Cape Girardeau, Mount Vernon, Paducah, Smithland, West Frankfort, Greenville, Boonville, Mount Carmel, Albion, Golconda, Pinckneyville, Cairo, Morganfield, Eddyville, Marion, Wickliffe, Rockport, Marble Hill, Madisonville, Elizabethtown, and Dixon 221 AM CDT Sat Jul 10 2021 ...FLASH FLOOD WATCH IN EFFECT FROM EARLY THIS AFTERNOON THROUGH SUNDAY MORNING... The National Weather Service in Paducah has issued a * Flash Flood Watch for portions of southern Illinois, southwest Indiana, western Kentucky and southeast Missouri, including the following areas, in southern Illinois, Alexander, Edwards, Franklin, Gallatin, Hamilton, Hardin, Jackson, Jefferson, Johnson, Massac, Perry IL, Pope, Pulaski, Saline, Union, Wabash, Wayne IL, White and Williamson. In southwest Indiana, Gibson, Pike, Posey, Spencer, Vanderburgh and Warrick. In western Kentucky, Ballard, Caldwell, Crittenden, Daviess, Henderson, Hopkins, Livingston, Lyon, McCracken, McLean, Muhlenberg, Union KY and Webster. In southeast Missouri, Bollinger, Cape Girardeau and Perry MO. * From 1 PM CDT this afternoon through Sunday morning. * Some thunderstorms across the area may produce rainfall from 2 to 4 inches, with locally higher amounts possible through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 08
4 follow-up statements
310 WGUS63 KPAH 101536 FFAPAH Flood Watch National Weather Service Paducah KY 1036 AM CDT Sat Jul 10 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ004-005-007-010-011-013>016- 018>021-MOZ076-086-087-110300- /O.CON.KPAH.FF.A.0004.210710T1800Z-210711T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-White- Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-Hardin- Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-Warrick- Spencer-Ballard-McCracken-Livingston-Crittenden-Lyon-Caldwell-Union KY-Webster-Hopkins-Henderson-Daviess-McLean-Muhlenberg-Perry MO- Bollinger-Cape Girardeau- Including the cities of Murphysboro, Jackson, McLeansboro, Calhoun, Fairfield, Petersburg, Shawneetown, Carbondale, Fort Branch, Vienna, Perryville, Metropolis, Evansville, Poseyville, Princeton, Herrin, Harrisburg, Mound City, Owensboro, Carmi, Jonesboro, Henderson, Cape Girardeau, Mount Vernon, Paducah, Smithland, West Frankfort, Greenville, Boonville, Mount Carmel, Albion, Golconda, Pinckneyville, Cairo, Morganfield, Eddyville, Marion, Wickliffe, Rockport, Marble Hill, Madisonville, Elizabethtown, and Dixon 1036 AM CDT Sat Jul 10 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... The Flash Flood Watch continues for * Portions of southern Illinois, southwest Indiana, western Kentucky and southeast Missouri, including the following areas, in southern Illinois, Alexander, Edwards, Franklin, Gallatin, Hamilton, Hardin, Jackson, Jefferson, Johnson, Massac, Perry IL, Pope, Pulaski, Saline, Union, Wabash, Wayne IL, White and Williamson. In southwest Indiana, Gibson, Pike, Posey, Spencer, Vanderburgh and Warrick. In western Kentucky, Ballard, Caldwell, Crittenden, Daviess, Henderson, Hopkins, Livingston, Lyon, McCracken, McLean, Muhlenberg, Union KY and Webster. In southeast Missouri, Bollinger, Cape Girardeau and Perry MO. * Through Sunday morning. * Some thunderstorms across the area may produce rainfall from 2 to 4 inches, with locally higher amounts possible through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ DRS
992 WGUS63 KPAH 110318 FFAPAH URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Paducah KY 1018 PM CDT Sat Jul 10 2021 ILZ075>078-080>083-INZ081-082-085>088-110430- /O.CAN.KPAH.FF.A.0004.000000T0000Z-210711T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-White- Gibson-Pike-Posey-Vanderburgh-Warrick-Spencer- Including the cities of Albion, Pinckneyville, McLeansboro, Poseyville, West Frankfort, Fairfield, Fort Branch, Carmi, Rockport, Boonville, Mount Carmel, Evansville, Mount Vernon, and Petersburg 1018 PM CDT Sat Jul 10 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southern Illinois and southwest Indiana, including the following areas, in southern Illinois, Edwards, Franklin, Hamilton, Jefferson, Perry IL, Wabash, Wayne IL and White. In southwest Indiana, Gibson, Pike, Posey, Spencer, Vanderburgh and Warrick has been cancelled. The Flood Watch is cancelled. $$ KYZ001>003-006-008-009-012-017-022-MOZ110>112-114-111200- /O.EXA.KPAH.FF.A.0004.000000T0000Z-210711T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fulton-Hickman-Carlisle-Graves-Marshall-Calloway-Trigg-Christian- Todd-Stoddard-Scott-Mississippi-New Madrid- Including the cities of Hopkinsville, Bardwell, Elkton, Clinton, Cadiz, Sikeston, Benton, Bloomfield, Murray, Mayfield, Hickman, Charleston, and New Madrid 1018 PM CDT Sat Jul 10 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT SUNDAY... The National Weather Service in Paducah has expanded the * Flash Flood Watch to include portions of western Kentucky and southeast Missouri, including the following areas, in western Kentucky, Calloway, Carlisle, Christian, Fulton, Graves, Hickman, Marshall, Todd and Trigg. In southeast Missouri, Mississippi, New Madrid, Scott and Stoddard. * Until 7 AM CDT Sunday. * Thunderstorms earlier Saturday produced 1 to 3 inches of rain across the watch area. An additional 1 to 3 inches is possible overnight. Flash flooding will likely result in some locations overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ ILZ084>094-KYZ004-005-007-010-011-013>016-018>021-MOZ076-086-087- 111200- /O.CON.KPAH.FF.A.0004.000000T0000Z-210711T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-Hardin- Alexander-Pulaski-Massac-Ballard-McCracken-Livingston-Crittenden- Lyon-Caldwell-Union KY-Webster-Hopkins-Henderson-Daviess-McLean- Muhlenberg-Perry MO-Bollinger-Cape Girardeau- Including the cities of Murphysboro, Jackson, Calhoun, Dixon, Shawneetown, Carbondale, Henderson, Perryville, Metropolis, Paducah, Herrin, Harrisburg, Mound City, Owensboro, Jonesboro, Vienna, Princeton, Smithland, Greenville, Golconda, Cairo, Morganfield, Eddyville, Marion, Wickliffe, Cape Girardeau, Marble Hill, Elizabethtown, and Madisonville 1018 PM CDT Sat Jul 10 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... The Flash Flood Watch continues for * Portions of southern Illinois, western Kentucky and southeast Missouri, including the following areas, in southern Illinois, Alexander, Gallatin, Hardin, Jackson, Johnson, Massac, Pope, Pulaski, Saline, Union and Williamson. In western Kentucky, Ballard, Caldwell, Crittenden, Daviess, Henderson, Hopkins, Livingston, Lyon, McCracken, McLean, Muhlenberg, Union KY and Webster. In southeast Missouri, Bollinger, Cape Girardeau and Perry MO. * Until 7 AM CDT Sunday. * Thunderstorms earlier Saturday produced 1 to 3 inches of rain across the watch area. An additional 1 to 3 inches is possible overnight. Flash flooding will likely result in some locations overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ DRS
039 WGUS63 KPAH 110636 FFAPAH Flood Watch National Weather Service Paducah KY 136 AM CDT Sun Jul 11 2021 ILZ084>094-KYZ003>005-007-010-014-015-018>020-MOZ076-086-087-110>112- 114-110745- /O.CAN.KPAH.FF.A.0004.000000T0000Z-210711T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-Hardin- Alexander-Pulaski-Massac-Carlisle-Ballard-McCracken-Livingston- Crittenden-Union KY-Webster-Henderson-Daviess-McLean-Perry MO- Bollinger-Cape Girardeau-Stoddard-Scott-Mississippi-New Madrid- Including the cities of Murphysboro, Jackson, Calhoun, Dixon, Shawneetown, Carbondale, Henderson, Perryville, Metropolis, Marble Hill, Herrin, Harrisburg, Mound City, Jonesboro, Vienna, Bardwell, Paducah, Smithland, Charleston, New Madrid, Golconda, Cairo, Sikeston, Bloomfield, Morganfield, Owensboro, Marion, Wickliffe, Cape Girardeau, and Elizabethtown 136 AM CDT Sun Jul 11 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southern Illinois, western Kentucky and southeast Missouri, including the following areas, in southern Illinois, Alexander, Gallatin, Hardin, Jackson, Johnson, Massac, Pope, Pulaski, Saline, Union and Williamson. In western Kentucky, Ballard, Carlisle, Crittenden, Daviess, Henderson, Livingston, McCracken, McLean, Union KY and Webster. In southeast Missouri, Bollinger, Cape Girardeau, Mississippi, New Madrid, Perry MO, Scott and Stoddard has been cancelled. The Flood Watch is cancelled. $$ KYZ001-002-006-008-009-011>013-016-017-021-022-111200- /O.CON.KPAH.FF.A.0004.000000T0000Z-210711T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fulton-Hickman-Graves-Marshall-Calloway-Lyon-Trigg-Caldwell-Hopkins- Christian-Muhlenberg-Todd- Including the cities of Hopkinsville, Elkton, Clinton, Princeton, Cadiz, Benton, Greenville, Murray, Mayfield, Eddyville, Hickman, and Madisonville 136 AM CDT Sun Jul 11 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... The Flash Flood Watch continues for * A portion of western Kentucky, including the following areas, Caldwell, Calloway, Christian, Fulton, Graves, Hickman, Hopkins, Lyon, Marshall, Muhlenberg, Todd and Trigg. * Until 7 AM CDT this morning. * Thunderstorms will continue across the area through 300 a.m. then diminish. There is still a chance for localized flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 08
249 WGUS63 KPAH 110842 FFAPAH Flood Watch National Weather Service Paducah KY Issued by National Weather Service Springfield MO 342 AM CDT Sun Jul 11 2021 KYZ001-002-006-008-009-011>013-016-017-021-022-110945- /O.CAN.KPAH.FF.A.0004.000000T0000Z-210711T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fulton-Hickman-Graves-Marshall-Calloway-Lyon-Trigg-Caldwell- Hopkins-Christian-Muhlenberg-Todd- Including the cities of Hopkinsville, Elkton, Clinton, Princeton, Cadiz, Benton, Greenville, Murray, Mayfield, Eddyville, Hickman, and Madisonville 342 AM CDT Sun Jul 11 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for A portion of western Kentucky, including the following areas, Caldwell, Calloway, Christian, Fulton, Graves, Hickman, Hopkins, Lyon, Marshall, Muhlenberg, Todd and Trigg. has been cancelled. The Flood Watch is cancelled. Please continue to heed remaining road closures. $$ MB
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood watch went out at Jul 9, 10:45 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jul 9, 10:45 PM CDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service Paducah KY 1045 PM CDT Fri Jul 9 2021 .SHORT TERM...(Tonight through Sunday night) Issued at 330 PM CDT Fri Jul 9 2021 Quite the active period as we head into and through the weekend. Stalled out surface front just south of the area currently firing off scattered to numerous showers and thunderstorms will gradually lift back north as a warm front tonight as short wave energy tries to dive southeast within the broad nly flow aloft. Several CAMs do suggest scattered thunderstorms developing late this afternoon just north of the surface feature out in se MO. MLCAPES are currently running in the 2500-4000 J/KG range, but vertical shear is weak. Will need to monitor for a few stronger storms late afternoon into the early evening in that region, before instability wanes with the loss of heating. Aforementioned short wave aloft is expected to kick off a complex of thunderstorms this evening in the Midwest. This complex/possible MCS is still expected to dive southeast toward the forecast area later tonight. Latest 12z CAMs seem quite a bit slower with the system as compared to 12 hours ago. Thus, the forecast timing has been delayed in our area til generally around or after midnight. Good news may be the later it takes the system to arrive (assuming it does arrive), the lesser the risk for the severe storms...especially once you get to along and south of the OH River. ECMWF Ensemble Awareness Table is suggesting PWATs 2.5 to 3.5 SD above climo norms, so will also need to monitor for some locally heavy rainfall amounts, esp if storms can train. On Saturday, focus shifts to a deep mid level short wave and associated surface low digging southeast into IA/MO. An impulse rotating around the southern flank of the parent upper low may combine with a surface front coming east into the Mid MS River Valley later Saturday afternoon, and more likely Saturday evening, to give much of the region another wave of possibly strong convection and heavy rainfall. Once again, PWATs could be running quite high for this time of year. The entire system is then expected to grind to nearly a halt late Saturday night and Sunday, prolonging the threat of more waves of storms and locally heavy rainfall. Would not be terribly surprised if flash flood watches are needed with time, but will hold off on headlines for this package. Thinking is most areas can take a shot of heavier rainfall tonight without major impacts. One hr Flash flood guidance for most locations is currently running from around 2.3 to 3 inches. All in all, does not look to be the best weekend for outdoor activities, though there should be some rainfree periods in between waves of storms. .LONG TERM...(Monday through Friday) Issued at 330 PM CDT Fri Jul 9 2021 Models continue to show our pesky upper level low, over northern Missouri/southern Iowa on Monday, opening up and lifting over the Great Lakes region by midday Tuesday. The trof will extend back over the middle Mississippi and lower Ohio valleys through Tuesday night. This will continue scattered to numerous showers and thunderstorms across the PAH forecast area Monday, with some decrease in chances Monday night. Chances will increase again during the day Tuesday with daytime heating (good chance west to likely east), dropping of to slight to low chances pops Tuesday night. By Wednesday through Friday, models diverge in their solutions with the movement and timing of a surface low over the Central Plains and associated boundaries. With plentiful low level moisture, daily convection will remain possible, with the best chances during the heat of the day. Model blends keep pops through the period in the slight to chance categories at best, which seems a good way to go for now. Clouds and precipitation will help keep temperatures well below normal Monday, with highs in the 80 to 85 degree range. Persistent south to southwest flow will result in a warming trend through mid week, with highs by Wednesday through Friday back to seasonable readings around 90 degrees. Overnight lows will follow the same trend. && .AVIATION... Issued at 1045 PM CDT Fri Jul 9 2021 With a warm front bisecting the area between the KMVN, KEVV, and KOWB TAF sites to the north from the KCGI and KPAH TAF sites to the south, anticipate lowered VFR and MVFR ceilings and visibilities for the northern set of TAF locations for most of the forecast period. The KMVN, KEVV, and KOWB TAF sites will likely see the greatest impact between 0630z to 1030z Saturday, then again from 17z Saturday through 04z Sunday. For KCGI and KPAH, 23z Saturday through 05z Sunday should have the greatest impact on ceilings and visibilities. Unless the core of the thunderstorms is right over the TAF location, visibilities will remain in the VFR to upper MVFR categories. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && AVIATION...Smith
Hazardous weather outlook, Jul 9, 3:23 AM CDT, 22 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 323 AM CDT Fri Jul 9 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-100830- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 323 AM CDT Fri Jul 9 2021 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight Strong to severe thunderstorms are possible this evening into early Saturday morning. Damaging winds and localized flooding are the main hazards. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Another round of strong to severe thunderstorms is possible Saturday afternoon and evening. Damaging winds, large hail, and localized flooding will be the main hazards. From Sunday through Thursday, there is a chance of thunderstorms each day. A few strong storms cannot be ruled out. Strong winds and heavy rain will be the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested tonight and again on Saturday. DWS/CN
In the hours before
Special weather statement, Jul 10, 1:54 AM CDT, 27 minutes before
Special Weather Statement National Weather Service Paducah KY 154 AM CDT Sat Jul 10 2021 ILZ075>078-080>089-092-093-MOZ076-086-087-100-107>111-100800- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Alexander- Pulaski-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-Ripley- Butler-Stoddard-Scott- Including the cities of Mount Vernon, Fairfield, Albion, Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, Jonesboro, Vienna, Cairo, Mound City, Perryville, Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield, and Sikeston 154 AM CDT Sat Jul 10 2021 ...STRONG THUNDERSTORMS MOVING INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS... At 153 AM, a band of thunderstorms extended from just north of Fairfield Illinois to near Farmington Missouri. The thunderstorms were moving east, southeast around 40 mph. As the thunderstorms move into southern Illinois and southeast Missouri, some of the stronger activity may result high winds 35 to 50 mph and very heavy rain that may produce localized flooding through 300 AM. A Severe Thunderstorm Watch is in effect until 600 AM. Some of the storms could become severe, with damaging winds and 1 inch hail the most likely hazards.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:03 PM CDT | Special Weather Statement | PAH | Lyon, Trigg | 42 min |
| Jul 10, 3:42 AM CDT | Special Weather Statement | PAH | Livingston | 33 min |
| Jul 10, 3:23 PM CDT | Special Weather Statement | PAH | Henderson, Union, Webster | 52 min |
| Jul 10, 4:36 PM CDT | Severe Thunderstorm Warning | PAH | Jefferson, Perry | 39 min |
| Jul 10, 5:09 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jefferson, Perry | 36 min |
| Jul 10, 5:14 PM CDT | Special Weather Statement | PAH | Jefferson, Wayne | 46 min |
| Jul 10, 5:29 PM CDT | Special Weather Statement | PAH | Jackson, Williamson | 46 min |
| Jul 10, 5:40 PM CDT | Special Weather Statement | PAH | Hamilton, White | 50 min |
| Jul 10, 6:00 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Saline, Williamson | 45 min |
| Jul 10, 6:13 PM CDT | Special Weather Statement | PAH | Alexander, Pulaski | 47 min |
| Jul 10, 6:19 PM CDT | Special Weather Statement | PAH | Edwards, Wabash, White | 41 min |
| Jul 10, 6:42 PM CDT | Special Weather Statement | PAH | Gallatin, Saline | 48 min |
| Jul 10, 2:36 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Perry | 14 min |
| Jul 10, 6:23 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 52 min |
| Jul 10, 3:57 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Posey, Vanderburgh | 48 min |
| Jul 10, 4:43 PM CDT | Special Weather Statement | PAH | Gibson, Pike | 47 min |
| Jul 10, 4:52 PM CDT | Special Weather Statement | PAH | Spencer, Warrick | 38 min |
Nearby
Flash Flood Watches in Kentucky, 2021Flash Flood Watches in Illinois, 2021Flash Flood Watches in Missouri, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.